Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 11, Pages 681-686
http://dx.doi.org/10.1155/S0161171202011390

On a class of even-dimensional manifolds structured by an affine connection

1Faculty of Mathematics, Str. Academiei 14, Bucharest 70109, Romania
259 Avenue Emile Zola, Paris 75015, France

Received 16 January 2001; Revised 29 June 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. Mihai, A. Oiagă, and R. Rosca, “On a class of even-dimensional manifolds structured by an affine connection,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 11, pp. 681-686, 2002. https://doi.org/10.1155/S0161171202011390.